|Posible HIV Infection
Nov 30, 2010
Hello Dr. Bob!
Before anything congratulations for the excellent work that Mr. and his team perform! My name is Gabriel, I'm talking about Brazil, I found the site of you in blogs and forums on HIV / AIDS. You are recognized and respected throughout the world community. Well I go to my case on October 11 had a risk of contact with an ex-girlfriend (vaginal penetration without a condom). Since that day I was in a panic saying that although she was okay with it, 7 days later I had a sore throat, low fever, went to my pulmonologist told the whole story to him, he asked me for blood count, ESR, accused leukocytosis with neutrophilia (shift to the left) according to my doctor the bacterial infection remained normal, prescribed me with anti-inflammatory corticosteroid (10 tablets, 20mg p / day) and acetaminophen (3 tablets per day from 750mg) after the treatment the symptoms disappeared and appeared as if an allergy pimples on my face and my arms race, possibly with red spots appeared in about 5cm in arms and legs a little itchy for 10min and then disappeared, made me do another blood test and an accused process allergic (eosinophilic), disappeared in about 7 days, 35 days did a quick test by immunochromatography reagent which was not, after another 45 days did not Reagent. My doctor said it was unlikely that HIV was but since then I can not stay quiet! I am very worried because I've been reading that corticosteroids are immunosuppressive and then I thought that they could be giving false negative. Now I'm taking Loratadine-D because I have allergic rhinitis as well. Complete blood counts and ESR did more, all normal, I'm hoping to do another test on day 60. If you can give me a hand thank you! A hug to Mr. and every team for the excellent work!
May God bless you all!
Note: This text was translated by Google Translate, can contain several grammatical flaws.
| Response from Dr. Frascino
Your five-day course of corticosteroids will not affect the accuracy of your HIV-antibody test. I would recommend you repeat your HIV-antibody test at the three-month mark (from date of exposure). HIV-antibody tests taken before three months are not considered to be definitive. Loratadine-D is an antihistamine and decongestant. It will not affect HIV-antibody test results.
I hope Google Translate's portuguese is better than mine!
Be well. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Purple Spots A Symptom Of HIV?
- Is Blood In Urine A Sign Of HIV?
- Achy Balls After Handjob Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.